# SDR IPXA2023061543812

- Difficulty date: May 15, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N631UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65776
- Aircraft time: 5,946 hours, 932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148U35042
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* FOUND SCRATCH ON TAIL POST AREA***SM145/LM0*** APPROX. 145 HRS. FOR 2 S/M TO ACCOMPLISH REPAIR PER SRM 53-00-01. MAJOR REPAIR. ENGINEERING E.O. REQUIRED. NO LINE MX REQUIRED. HANGAR REQUIRED. WORK WITH T3F18E001DLDS. EO PRELIM AND FINAL C/W CW PRELIMS 1-4
